# SDR SWIA972593

- Difficulty date: May 22, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 28,826 hours, 34,424 cycles
- Engine: Pwa PW118
- System (JASC): 2360 · Static Discharge System
- Part: Strap
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR SELECTED UP, HAD A HIGH FREQUENCY THUMPING NOISE.  RETURNED TO SFO.  WHEN SELECTED GEAR DOWN NOISE WENT AWAY.  FOUND NOSE LANDING GEAR STRUT BONDING STRAP BROKEN.  INSTALLED NEW TERMINAL END ON NLG BONDING STRAP AND RE-SECURED.
